# SDR ABXA040398

- Difficulty date: November 12, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- Aircraft time: 51,932 hours, 46,908 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9923409502N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD MAIN FRAME FS 699 CRACKED AT FORWARD FLANGE POINTS F & E AND AFT FLANGE POINTS H & I.  REMOVED AND REPLACED FRAME AT STA 699 IAW EA 53400322-001-3.
